MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD EXTENSION SET ( EPIDURAL CATHETER ); SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD EXTENSION SET ( EPIDURAL CATHETER ); SET, ADMINISTRATION, INTRAVASCULAR
Model Number CADD EXTENSION SET
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
Epidural infusion tubing was leaking at the filter site of the epidural tubing, this was discovered.This has happened multiple times with this & product/lot #.

Brand Name
CADD EXTENSION SET ( EPIDURAL CATHETER )
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
MDR Report Key18102967
Report NumberMW5147994
Device Sequence Number6884613
Product Code FPA
UDI-Device Identifier10610586034480
UDI-Public10610586034480
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCADD EXTENSION SET
Device Catalogue Number21-7108-24
Device Lot Number4379834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite